MathSciNet Relay Station
MathSciNet bibliographic data
MR1437741 62M10
Giraitis, Liudas; Robinson, Peter M.; Samarov, Alexander Rate optimal semiparametric estimation of the memory parameter of the Gaussian time series with long-range dependence. J. Time Ser. Anal. 18 (1997), no. 1, 49–60.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement